期刊論文

標題 State-Constrained Nonlinear L2–Gain Control
學年 108
學期 2
出版(發表)日期 2020/02/01
作品名稱 State-Constrained Nonlinear L2–Gain Control
作品名稱(其他語言)
著者 Jenq-Lang Wu; Yung-Shan Chou
單位
出版者
著錄名稱、卷期、頁數 IEEE Transactions on Automatic Control 65(2), p.771-777
摘要 In this note, a novel barrier storage function approach is developed to solve the L2–gain control problem for nonlinear control-affine systems under functional-inequality state constraints. The existence of barrier storage functions is shown to be sufficient for guaranteeing the existence of state-constrained L2–gain controllers. Sufficient conditions for the existence of barrier storage functions are derived. Finally, a numerical example is given for illustration.
關鍵字 L2–gain control;nonlinear control systems;state constraint;state feedback;storage functions
語言 英文
ISSN 0018-9286
期刊性質 國外
收錄於 SCI;EI;
產學合作
通訊作者 Jenq-Lang Wu
審稿制度
國別 美國
公開徵稿
出版型式 ,電子版,紙本